67.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bleeding on Tamoxifen

2 REPLIES 2
Nurse_BCN
Moderator

Re: Bleeding on Tamoxifen

 

Hello PJB43

Thanks for your post. It’s understandable that you want more information and to find out whether bleeding while on tamoxifen would be investigated.

You don’t mention how long you have been on tamoxifen, and if you are pre or post-menopausal. However, if you have any unexpected vaginal bleeding or pain while on tamoxifen, this would usually be investigated, and your treatment team may refer you to a gynaecologist.  This is because tamoxifen can affect the lining of the womb (uterus),  called the endometrium, which may become thickened.

We would suggest contacting your breast care nurse or treatment team again about this. You can also contact your GP as they can refer you to a gynaecologist for further investigations, if needed.

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000, (Relay UK -prefix 18001).

If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Teresa

Breast Care Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Eglis
Member

Re: Bleeding on Tamoxifen

Hi

I don’t have any great wisdom but wanted to say I was also told to contact my doctor if I started bleeding whilst taking tamoxifen.

wishing you all the best 

PJB43
Member

Bleeding on Tamoxifen

One of the last things my oncologist said to me was to contact him urgently if I started bleeding on tamoxifen. I’ve been bleeding on and off over the last few days but was unable to get hold of him by phone, eventually sent his secretary an email which she responded to saying ‘ just carry on taking tamoxifen and we will send you a blood form to check levels’. I thought all bleeding whilst on tamoxifen needed to be checked? I’m not overly impressed with my oncologist anyway and I’ve sort of been cast aside and haven’t been given any information about what’s happening going forward. Is it normal for them not to investigate this?